MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center iX

Philips Medical Systems Patient Information Center iX
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the alarm text is displayed but there is no audible alarm.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included review of the reported issue, troubleshooting efforts to reproduce the problem, verification of system configuration settings, and review of service documentation.The reported issue was that alarm text was displayed at surveillance station bjhix63sur1, however, no alarm audio was heard.The issue was reproducible.Investigation confirmed that the external speaker was properly connected and had been replaced by the customer without resolving the issue.Further troubleshooting identified that the sound output in the control panel was incorrectly configured to the hrt receiver instead of the external speaker.No error codes or error messages were reported.Software version c.03.06 was installed at the time of the event.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was determined to be a configuration issue in the audio output settings.The issue was resolved by reconfiguring the sound output in the control panel to the external speaker.Following the configuration change, the customer verified that alarm audio was functioning correctly and alarms could be heard at the surveillance station.The system met specifications following service and was returned to use.

Brand Name
Patient Information Center iX
Common Device Name
Patient Information Center iX
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50865600
Report Number1218950-2026-100656
Device Sequence Number18810011
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.10
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown